RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 3, Pages 133–142 (Mi msb3847)  

This article is cited in 3 scientific papers (total in 3 papers)

The solution of Cauchy's problem for the Toda lattice with limit periodic initial data

A. Kh. Khanmamedov

Baku State University

Abstract: Cauchy's problem for Toda lattices with initial data equal to the sum of a periodic and a rapidly decreasing sequence is solved with the use of the inverse scattering method. A method allowing one to find a limit periodic solution of the Toda lattice from a known periodic solution is described. The existence and uniqueness of a limit periodic solution is proved.
Bibliography: 17 titles.

DOI: https://doi.org/10.4213/sm3847

Full text: PDF file (453 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:3, 449–458

Bibliographic databases:

UDC: 517.957
MSC: 37K60, 37K15
Received: 05.03.2007 and 26.11.2007

Citation: A. Kh. Khanmamedov, “The solution of Cauchy's problem for the Toda lattice with limit periodic initial data”, Mat. Sb., 199:3 (2008), 133–142; Sb. Math., 199:3 (2008), 449–458

Citation in format AMSBIB
\Bibitem{Kha08}
\by A.~Kh.~Khanmamedov
\paper The solution of Cauchy's problem for the Toda lattice with limit periodic initial data
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 3
\pages 133--142
\mathnet{http://mi.mathnet.ru/msb3847}
\crossref{https://doi.org/10.4213/sm3847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2409495}
\zmath{https://zbmath.org/?q=an:1161.37051}
\elib{http://elibrary.ru/item.asp?id=20359315}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 3
\pages 449--458
\crossref{https://doi.org/10.1070/SM2008v199n03ABEH003927}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257185400006}
\elib{http://elibrary.ru/item.asp?id=14572062}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48049123654}


Linking options:
  • http://mi.mathnet.ru/eng/msb3847
  • https://doi.org/10.4213/sm3847
  • http://mi.mathnet.ru/eng/msb/v199/i3/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Egorova I., Michor J., Teschl G., “Inverse scattering transform for the Toda hierarchy with steplike finite-gap backgrounds”, J. Math. Phys., 50:10 (2009), 103521, 9 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Teschl G., “On the spatial asymptotics of solutions of the Toda lattice”, Discrete Contin. Dyn. Syst., 27:3 (2010), 1233–1239  crossref  mathscinet  zmath  isi  scopus
    3. M. G. Makhmudova, A. Kh. Khanmamedov, “Asymptotic periodic solution of the Cauchy problem for the Langmuir lattice”, Comput. Math. Math. Phys., 55:12 (2015), 2008–2013  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:325
    Full text:89
    References:43
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019